# SDR 9716159995

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

LOSS OF PRESSURIZATION OCCURRED AT 35,000 FEET EN ROUTE.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN AND PRESSURIZATION WAS REGAINED THROUGH MANUAL CONTROL.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED OUTFLOW VALVE ACTUATOR AND RESTOWED OXYGEN MASKS, OPERATIONAL CHECK NORMAL.
